# SDR SWAA2023012789730

- Difficulty date: January 8, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N8661A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36906
- Aircraft time: 27,108 hours, 12,687 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEVERAL SPOTS OF CORROSION AT THE BASE OF FWD CARGO DOOR WERE THE SCUFF PLATES ATTACHED THE FLOOR SKIN. DOT 82-001<[01] ACCOMPLISHED INSPECTION OF SIDES AND LOWER PORTION OF SCUFF PLATE AREA.;[02] REMOVED CORRODED FLOOR SKIN AT FWD CARGO DOOR CUTOUT CORROSION FOUND OUT OF LIMITS IN REF WITH SRM 53-30-15-1A-1; SRM 51-40-02-0G-0;[03] LOCATED AND DRILLED NEW WEB PN#654A0003-58 IN REF WITH SRM 51-40-05;[04] VERIFIED STEPS 2 AND 3; COMPLETE;[05] OK TO TREAT/PRIME DRILLED HOLES.;[06] TREATED AND PRIMED FASTENER HOLES IN REF WITH AMM 51-21-72; AMM 51-21-41.;[07] VERIFIED STEP 6; COMPLETE;[08] OK TO INSTALL NEW WEB AT FWD CARGO SILL AR;[09] INSTALLED NEW WEB AT FWD CARGO LOWER DOOR CUTOUT IN REF WITH 51-40-02-0G-0.;[10] INSTALLED NEW WEB AT FWD CARGO LOWER DOOR CUTOUT IN REF WITH 51-40-02-0G-0. DRAWING NUMBER:143A8330 .;[11] VERIFIED STEP 10;COMPLETE;[12] VERIFIED ALL STEPS COMPLETE.
